Publication
Title
Simplified hierarchical linear models for the evaluation of surrogate endpoints
Author
Language
English
Source (journal)
Journal of statistical computation and simulation. - New York, N.Y., 1972, currens
Publication
New York, N.Y. : Gordon and Breach Science Publishers, 2003
ISSN
0094-9655 [print]
1563-5163 [online]
Volume/pages
73(2003), p. 643-658
ISI
000185003800002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.04.2017